# SDR CA000218012

- Difficulty date: February 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 20,155 hours
- Engine: Pwa PT6A34
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Bracket
- Part number: 4A27220310
- Condition: Cracked
- Location: Door Rod
- Component: Landing Gear Doo, Emb
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, CREW HEARD A KNOCKING SOUND ACCOMPANIED BY A NOISE THAT PULSATED LOUDER AS AIRSPEED INCREASED. AFTER LANDING, CREW NOTICED RT INBOARD MLG DOOR HAD PULLED FREE OF THE DOOR ROD.  THE DOOR ROD RECEIVING BALL HAD PULLED THROUGH THE SUPPORT ASSY.  DOOR REMOVED AND A/C FERRIED TO MAINT BASE.  FLEET CHECK FOUND ONE OTHER A/C WITH CRACKED SUPPORT.
